Vesties’ Village

Pfizer vaccine side...
 
Notifications
Clear all

[Solved] Pfizer vaccine side effects

263 Posts
118 Users
302 Reactions
46.3 K Views
(@emma)
New Member
Joined: 3 years ago
Posts: 3
 

@djbinca 

I have the same symptoms. I have 5 kids and my youngest is 5 years old. I’m scared. I got my first dose like 2 weeks ago and ever since I’m in ER every week. Migraines are so bad, my heart is hurting, numbness in my left leg and left arm, shoulder pain, liver pain, I can’t sleep, panic attacks, my heart rate is abnormal, etc.  They did all the tests, but my results are normal I guess. I will not take the second dose. 
I’m not the same person I was two weeks ago. I’m very scared. 


   
ReplyQuote
Cherry101
(@cherry101)
Active Member
Joined: 3 years ago
Posts: 42
 

@lindag don’t get it 


   
ReplyQuote
(@macysolomon20)
New Member
Joined: 3 years ago
Posts: 2
 

@emma I am having the same symptoms so don’t feel alone! I got my first shot two weeks ago & my panic attacks are almost all the time. I’ve had to get out on anxiety meds to help (which I’m not seeing any improvements yet) I just want to feel normal again!! I’m scared to get the second round because if it makes it worse, I don’t want to out myself or my husband and kids through that! I am so scared to even drive because of the way I’ve felt after the shot. I get super dizzy randomly, panic attacks almost all day, I have that “sudden feeling of doom” ALL DAY, so I’m just paranoid. I hope it turns around for us all and we are back to normal soon! Praying for better days!!


   
Praying, Mark787, Praying and 1 people reacted
ReplyQuote
(@marieski858)
Very Active Member
Joined: 3 years ago
Posts: 58
 

@emma So sorry you’re going through this, I am recovering from all of the same 7 weeks out 

Lots of trial and error with supplements and stuff but acupuncture helped me a lot. I just started a new regimen that seems to be helping me the most, it’s for “Mast Cell Activation Syndrome”  (diet and supplements and also Aconitum Napellus is awesome for panic and anxiety, you can it get from Amazon)

I hope this helps and you can research it online and see if you can get some relief faster than I did 🙁 

 


   
DrL, DrL, Praying and 1 people reacted
ReplyQuote
(@farrah)
New Member
Joined: 3 years ago
Posts: 2
 

@djbinca 

Hello, I am sorry to hear that and I hope you are feeling better now. I took my first dose 13 days ago. I have pulsation sensation on my nuckels, body aches, fast heart rate twice or three times a day, tingling sensation on my checks and chin, calf and back thigh vibration feelings, tightness and shortness of breath. my head is NUMB all day long since the vaccine. bottom feet is so warm all the time. my left eye is droopy and I could feel the sweakness of the muscle too. it closes up to 1/2 of the size. I went to ER, after ECG, blod test, heart monitor >>they said I am a healthy person BUT I feel this is NOT me at all. I were not like this before the shot why do I feel like this? I called the Dr. yesterday and he asked to see me in person.

I will qoute you "They did all the tests, but my results are normal I guess. I will not take the second dose. 
I’m not the same person I was two weeks ago. I’m very scared. "  ME too I will not Gamble with my life I have kids to look after them. 


   
ReplyQuote
 LD
(@lsado1212)
Active Member
Joined: 3 years ago
Posts: 11
 

@dance4life Hi, I had the exact same experience, not straight after the first dose, but about a week later. Headaches also like brain freeze sensations. Had uncomfortable chest sensations also, tight chest feelings. Did you have your second? I am due my second dose on Saturday but I am debating whether to go ahead or not with it. Anyone please advise.... 


   
ReplyQuote
 LD
(@lsado1212)
Active Member
Joined: 3 years ago
Posts: 11
 

@bmango I have been getting the same.


   
ReplyQuote
(@farrah)
New Member
Joined: 3 years ago
Posts: 2
 

@lsado1212 

hello, 

I have been having the exact side effects and a couple of more I can add.

I feel brain freeze sensation only at the top of my head ever since I got my first dose on Sept 26th. Today, I saw a Dr and I explained every one of them, he looked at me as if I was exagurating. he said he does not know where to send me and that he has not heard of any of them LOL .. he will have an internal medicine to call me and talk to me again. 

I thought my visit was pretty much usueless bc he could not Admit that it was because of the vaccine ! 

I feel drained of energy, so down, tingling sensation on my face, pin discomfort back of my legs, palsation sensation on my hands , .. list is too long. 

I hope we all get better. I will not take the second shot for sure. I am not willing to put my life on the line to go to work or resturants :s 


   
ReplyQuote
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291
 

@autumnstars how are you now


   
ReplyQuote
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291
 

Anyone else have tingling and twitching in legs after shot? 


   
ReplyQuote
 Sue
(@autumnstars)
New Member
Joined: 3 years ago
Posts: 2
 

Thank you for asking. I’m still having all sorts of odd symptoms. Weird chest and abdominal pains and sharp pleurisy like pains on the left of my chest and abdomen that I’m not used to. This morning my legs from the knees down felt weird. Numb, tight, weird. 


   
ReplyQuote
 Gem
(@gemma)
New Member
Joined: 3 years ago
Posts: 2
 

@marieski858 

I am so sorry you are going through this as well 

 I am also 37 an equestrian and personal trainer and I have been admitted to the hospital after suffering bedridden for 9 weeks! 
cat scan clear, X-ray clear, bloods clear vitals good but I can’t walk I fall over, I have nystagmus, I vomit after every meal, I constantly feel I’m on a boat or drunk! My eyesight is weird and I haven’t driven or ridden for 9 weeks!

I rode my horse the 31st of July, 2nd Pfizer vaccine on the 1st August, 4th August I get up and fall over and spend 7 hours on the bathroom floor throwing up!

my neurologist said in a rather threatening tone it’s not the vaccine! 
Look at all of us on here we need to raise the awareness of this! 

My MRI is tomorrow I’m terrified. I just want answers and my life back! 
I feel so bad for everyone who is going through this! 

 

💎


   
ReplyQuote
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291
 

@jaroslav68 how are you now? 


   
ReplyQuote
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291
 

@emma are you any better now? Does exercise or ibuprofen help? 


   
ReplyQuote
Quail444
(@quail444)
Active Member
Joined: 3 years ago
Posts: 24
 

I'm at 3.5+ months now and still with constant, 24/7 rocking dizziness and vertigo, nystagmus, increased tinnitus, derealization, and fatigue. I've been doing vestib rehab exercises every day for the past couple of months. Last week I thought I was starting to get better, then relapsed in a bad way and haven't recovered from that yet. I'm getting scared because I don't know if this will eventually pass and I'm so disabled now that my life is completely on hold. If anyone recovers after this long, please let me know. I could certainly use the encouragement!


   
Gogreen, Mark787, Gogreen and 1 people reacted
ReplyQuote
Page 3 / 18